This paper is concerned with the study of the Monge optimal transport problem in sub-Riemannian manifolds where the cost is given by the square of the sub-Riemannian distance. Our aim is to extend previous results on existence and uniqueness of optimal transport maps to cases of sub-Riemannian structures which admit many singular minimizing geodesics. We treat here the case of sub-Riemannian structures of rank two in dimension four.
Cite this article
Z. Badreddine, Mass transportation on sub-Riemannian structures of rank two in dimension four. Ann. Inst. H. Poincaré Anal. Non Linéaire 36 (2019), no. 3, pp. 837–860DOI 10.1016/J.ANIHPC.2018.10.003